Character sums and products of factorials modulo p
Journal de Théorie des Nombres de Bordeaux, Tome 17 (2005) no. 1, pp. 151-160.

Dans cet article, on utilise des estimations de sommes de charactères pour étudier les produits de factorielles modulo p.

In this paper, we apply character sum estimates to study products of factorials modulo p.

@article{JTNB_2005__17_1_151_0,
     author = {Moubariz Z. Garaev and Florian Luca},
     title = {Character sums and products of factorials modulo $p$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {151--160},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {1},
     year = {2005},
     doi = {10.5802/jtnb.482},
     zbl = {1101.11027},
     mrnumber = {2152216},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.482/}
}
Moubariz Z. Garaev; Florian Luca. Character sums and products of factorials modulo $p$. Journal de Théorie des Nombres de Bordeaux, Tome 17 (2005) no. 1, pp. 151-160. doi : 10.5802/jtnb.482. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.482/

[1] W. Banks, F. Luca, I. E. Shparlinski, H. Stichtenoth, On the value set of n! modulo a prime. Turkish J. Math. 29 no. 2 (2005), 169–174. | MR 2142292 | Zbl 02195395

[2] D. A. Burgess, On character sums and L-series, II. Proc. London Math. Soc. (3) 13 (1963), 524–536. | MR 148626 | Zbl 0123.04404

[3] M. Z. Garaev, F. Luca, I. E. Shparlinski, Character sums and congruences with n!. Trans. Amer. Math. Soc. 356 (2004), 5089–5102. | MR 2084412 | Zbl 1060.11046

[4] M. Z. Garaev, F. Luca, I. E. Shparlinski, Exponential sums and congruences with factorials. J. reine angew. Math., to appear. | MR 2155084 | Zbl 1071.11051

[5] M. Z. Garaev, F. Luca, I. E. Shparlinski, Waring problem with factorials mod p. Bull. Australian Math. Soc. 71 (2005), 259–264. | MR 2133409 | Zbl 1076.11013

[6] A. A. Karatsuba, The distribution of products of shifted prime numbers in arithmetic progressions. Dokl. Akad. Nauk SSSR 192 (1970), 724–727 (in Russian). | MR 269611 | Zbl 0224.10043

[7] F. Luca, P. Stănică, Products of factorials modulo p. Colloq. Math. 96 no. 2 (2003), 191–205. | MR 2010354 | Zbl 1042.11002

[8] A. Sárkőzy, On the distribution of residues of products of integers. Acta Math. Hung. 49 (3-4) (1987), 397–401. | MR 891052 | Zbl 0629.10004